# SDR JJBA20250602094

- Difficulty date: May 27, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N14125
- Make and model: Emb EMB-145XR
- Aircraft serial: 145690
- Aircraft time: 48,295 hours, 31,232 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO RIGHT SIDE OF NOSE AT FRAME 7, BETWEEN STRINGER 6R AND 9R. FOUND DENT LOCATED AT FRAME 7 BETWEEN STRINGER 6R AND 9R. FOUND SKIN CREASES BETWEEN FRAME 6 AND 7 AND STRINGERS 6R AND 9R. NO INTERNAL DAMAGE IS NOTED. NO RIVETS FOUND POPPED. CUT OUT FILLER AREA AT REPAIR AREA FR7 BTW STR 6R-9R. FABRICATED REPAIR DOUBLER 2024T3 .050 AND FILLER SAME AS ORIGINAL THICKNESS .032 2024T3 FOR FR 7 BTW STR 6-9R INSTALLED. COMPLIED WITH INSPECTION OF INSTALLATION OF REPAIR DOUBLER. NO DEFECTS NOTED AT THIS TIME.
